# SDR GTIA2024021337911

- Difficulty date: February 12, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N952NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10676
- Aircraft time: 7,868 hours, 3,210 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER/CREW DOOR R2 DOOR ASSIST BOTTLE NEEDS SERVICING -SERVICED PASSENGER/CREW DOOR R2 IAW AMM 52-10-00.
